MAUDE Adverse Event Report: O&M HALYARD, INC FACEMASK,PROCEDURE,YELLOW,50; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC FACEMASK,PROCEDURE,YELLOW,50; ICP FACIAL PROTECTION PRODUCTS
Model Number 25867
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant stated that she had a mask shaped rash on her face for four days after using the mask and complained of an odor from the box that has since dissipated.There was "black spots" on some masks, breathing difficulties with the mask and a feeling of inhaling particulates.
 
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.The dispenser box was inspected.There are no visual damages on the dispenser box.The samples were removed from the dispenser box and placed on the table for inspection.There are no visual damages observed on the inside or the outside of any of the eleven masks.There are no unusual folds or sharp edges.The ear loops appear securely attached.The failure analysis lab is unable to confirm the incident of reaction experienced by the customer with the evaluation conducted in the lab.A follow-up report will be provided upon conclusion of remaining investigation activities.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
One (1) dispenser box containing eleven (11) unused samples was received in the product packaging.There were no visual damages observed on the inside or the outside of any of the eleven masks.There were no unusual folds or sharp edges.The ear loops appear securely attached.Device history record (dhr) evaluation was performed for the product code identified in the complaint.According to the documented records, the product was manufactured according to approved specifications.A quality nonconformance was not reported at the time of production.Manufacturing conducts visual and functional inspections of product during manufacture.As part of the cleaning activities at the manufacturing facility, the surfaces are cleaned with 70% ipa minimally once per shift.Requirements are established to enter manufacturing areas, including clothing restrictions, hair net use, hand washing and the use of sanitizing gel.According to the calendar for equipment maintenance, pm (preventive maintenance) is completed every nine weeks on the machine.Based on evaluation of the biocompatibility data and risk management file, the potential human health hazard presented is low to negligible.A trending analysis was performed, there is no upward trend for the past 12 months for this type of incident.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803 in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
FACEMASK,PROCEDURE,YELLOW,50
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUÑA
km 4.5 carreterra presa
la amistad
cd. acuña, coahuila mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key18812854
Report Number9616096-2024-00001
Device Sequence Number4342528
Product Code FXX
UDI-Device Identifier30680651258671
UDI-Public30680651258671
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25867
Device Catalogue Number991025867
Device Lot NumberAM3239081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown